# SDR QXEA200700208

- Difficulty date: February 15, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 94 hours, 69 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Door Warning
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2379: FUSELAGE DOOR WARNING ON APPROACH AND ON TAXI.  LEFT REAR BAGGAGE DOOR.  LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NO FAULTS ON THE PROX SENSOR COMPUTER. PROX SENSOR COMPUTER SHOWS ALL AFT BAGGAGE SENSORS GOOD WHEN DOOR CLOSED AND LOCKED.  NO VISUAL DISCREPANCIES WITH DOOR OR DOOR HANDLE.  OPS CHECK GOOD.  NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
